Authors: J. Ehme, A. Lanz
Addresses: Department of Mathematics, Box 214, Spelman College, Atlanta, GA 30314, USA. ' Department of Mathematics and Computer Science, Virginia Military Institute, Lexington, VA 24450, USA
Abstract: In this paper, we show uniqueness implies existence for y(n) = f(t, y, y′, ..., y(n−1)) subject to boundary conditions of the form Li(y) = yi, where Li: C(n−1)([a, b], R) → R are continuous linear functionals and f satisfies an appropriate growth condition.
Keywords: uniqueness; existence; linear boundary conditions; boundary value problems.
International Journal of Dynamical Systems and Differential Equations, 2007 Vol.1 No.2, pp.98 - 101
Published online: 06 Jan 2008 *Full-text access for editors Access for subscribers Purchase this article Comment on this article